MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., TOMCAT LONG HIP BLADE F -SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., TOMCAT LONG HIP BLADE F -SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0385545000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the tip broke during the procedure.No pieces fell in the joint and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Alleged failure: inner sheath of blade, tip broke off during case the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be excessive pressure, such as bending or prying, may cause the arthroscopic shaver blades to bend/break.Blade comes in contact with a hard object causing damage to the teeth and hitting the housing edges.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG., TOMCAT LONG HIP BLADE F -SERIES - 4.0MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8066963
Report Number0002936485-2018-00686
Device Sequence Number19192322
Product Code GFA
UDI-Device Identifier07613327055139
UDI-Public07613327055139
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0385545000
Device Lot Number18157CE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1